# SDR SWAA2024041667969

- Difficulty date: March 11, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 57,183 hours, 31,668 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER LEADING-EDGE PANEL#521DB HAS DELAMINATION AT ONE CORNER.  APPLIED PERMANEMT REPAIR ON DAMAGE AREA AS MARKED ON PANEL #521DB IAW SRM 51-70-04-2R-13 PARAG 4-D-G.
